MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1055/s-2008-1058754

Медицинская библиотека · Deutsche medizinische Wochenschrift (1946) · 1994

[Encephalopathy following poisoning with an anticholinergic agent].

Muttray A, Maier W, Vogt T, Demuth W, Konietzko J

Клинический случайСтатьяОбзорПеревод в очереди

Аннотация

A 55-year-old chemical laboratory technician developed mydriasis and ocular hypertension, which lasted for 6 weeks, after synthesizing several kilograms of a scopolamine-related test agent with anticholinergic action and then decanting a powdery intermediary substance, the dust of which he may have inhaled. Six weeks later he suddenly had symptoms of an acute intoxication while synthesizing a scopolamine-related substance. The anticholinergic delirium regressed completely within one day requiring no treatment. But subsequently he developed symptoms of a toxic encephalopathy. This only partially regressed over the following 3 years. Its probable cause is thought to have been either the manifestation of an already existing organic cerebral psychiatric syndrome or an as yet unknown effect of the test substance.

Для цитирования: Muttray A, Maier W, Vogt T, Demuth W, Konietzko J. [Encephalopathy following poisoning with an anticholinergic agent].. Deutsche medizinische Wochenschrift (1946). 1994. DOI: 10.1055/s-2008-1058754.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.